| Model Number |
MMT-551LNAH |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
06/01/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer called and reported that they received emergency medical assistance due to low blood glucose in (b)(6) 2019 with blood glucose of 40 mg/dl at the time of the incident.The customer was at 153 mg/dl at the time of the call.The customer was given intravenous fluids to treat.The customer did not mention any symptoms.The customer was wearing the insulin pump during the incident.Troubleshooting was not completed as this was a past event.The customer mentioned issues with their infusion set connector locking.The insulin pump will not be returned for analysis, but the infusion set will be returned.